This patient support community is for discussions relating to Infectious Diseases,such as: MRSA, Staph, Herpes Zoster/Shingles, Varicella (chicken pox), Coxsackievirus, CMV, Foodborne/Waterborne, Meningitis, C diff and other
It started off I had severe chest pain and a severe sore throat, coughing made it much worse and I had a headache. I eventually lost my voice multiple times and it transitioned into just nose and chest congestion. Now I'm just getting past all that but now I'm experiencing extreme night sweats, nausea, diarrhea, the urge to vomit and extreme fatigue. I don't know if it's a coincidence or not but around the time the last symptoms started happening, the bottoms of my feet also feel like they have tremors at times. The mucous also feels like it's forming somewhere between my nose and throat rather than in my nose. You know, like when you get liquid up your nose from your throat? Yeah, it feels like that. What is going on?
Fever and cough with thick yellow sputum indicate an infection of the lower respiratory tract. You need antibiotics to tackle the infection. The organism virus/bacteria which caused the lung infection could have caused gastroenteritis (stomach) infection or infection of the stomach can occur on swallowing sputum. This can cause the diarrhea. So, please consult your primary care physician at the earliest. In the meantime you could try warm salt water gargles, steam inhalation and OTC Tylenol (acetaminophen).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.